I have had one for a year. It is amazing that the technology has advanced so much. Only a few years ago, you had to wear a monitor on your waist attached to wires sand stick on EKG pads on your chest, etc.
Member has chosen to not make this information public.
Member not yet following any Pages.
Please note that it isnt necessarily does that causes side effects, such as phantom smell, in some people – it is the way the drug works on an individual's brain and olfactory senses. Just because one person has symptoms at x amount doesn't mean another won't at a fractio nof that dosage.
Sat, Jan 4 6:20pm · Mild Cognitive Impairment (Mild Neurocognitive Disorder) in Brain & Nervous System
Let me add that it has only been recently that possible anticholinergic properties of benzos has been suggested while they are not officially listed in that category – however, there is growing concern about their link to demential. Other commonly taken drugs drugs – like Benadryl – have long known to be potent anticholinergics.
Sat, Jan 4 6:13pm · Mild Cognitive Impairment (Mild Neurocognitive Disorder) in Brain & Nervous System
If I were you, I would ask my doctor to see if i could get off of any drugs unless you absolutely must take them for a critical reason, especially Klonopin… Klonopin is now known to have anti-cholinergic properties and increases the risk of dementia. I have had many conversations with doctors interested in this subject and concerned that, in fact, elders are sometimes diagnosed with dementia when, in fact, it is the drugs they are taking that is causing the memory problems. However, klonopin and other drugs with anti-cholinergic properties are linked to a worrisome increased risk of cognitive problems including dementia – not only fleeting memory glitches. A rare but still documented side effect of venlafaxine is confusion and anxiety which can contribute to memory problems. You do not mention taking any bladder control medications which can be especially problematic for producing cognitive impairment (drugs like Versicare) and these drugs are frequently prescribed quickly and often for older women. Americans are the most drugged people in the world. I am certainly not against medication but one must be one's own advocate and it makes sense to see if your drugs are part of your problem. Here is a article from Harvard that mentions benzodiazepines like Klonopin . https://www.health.harvard.edu/mind-and-mood/two-types-of-drugs-you-may-want-to-avoid-for-the-sake-of-your-brain
Sat, Jan 4 8:45am · Mild Cognitive Impairment (Mild Neurocognitive Disorder) in Brain & Nervous System
Are you taking any medication at all – including over the counter?
Yes, mapping is what is done during an EP study. You can have an EP study and nothing that is ablatable may be found. Not every palpitation or arrhythmia is ablatable although many are. In addition, a source of an arrhythmia may be found to be too close to the heart's natural pacemaker to ablate safely and, especially if the arrhythmia benign if annoying, may not be something worth medical risk. In addition, although it rarely happens, they electrophysiologist may not be able to provoke an arrhythmia during an EP study in order to map it for an ablation. Having said all of this, EP studies are extraordinarily safe and so are most ablations. The technology has progressed by proverbial leaps and bounds.
It is very common and even NORMAL to have PACs for weeks to months after an ablation. Sometimes people have some PVCs, too. PACs are NOT dangerous, by the way. I had an ablation over 15 years ago and had them and still do sometimes (just because most people do). I would advise you try to get your worry under control which would well help the PACs. And for heaven's sake, talk to your doctor and ask him or her if it is not true that PACs are common, frequently occur for a while after an ablation etc. Of course, if you prefer medications which can come loaded with their own side effects , that's up to you.